RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 3, Pages 634–648 (Mi zvmmf6018)  

This article is cited in 2 scientific papers (total in 2 papers)

Parametrization in degenerate quadratic programming problems

A. B. Yadykin

Moscow

Full text: PDF file (1518 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:3, 74–87

Bibliographic databases:

UDC: 518:51:330.115
MSC: 90C20
Received: 12.12.1975

Citation: A. B. Yadykin, “Parametrization in degenerate quadratic programming problems”, Zh. Vychisl. Mat. Mat. Fiz., 17:3 (1977), 634–648; U.S.S.R. Comput. Math. Math. Phys., 17:3 (1977), 74–87

Citation in format AMSBIB
\Bibitem{Yad77}
\by A.~B.~Yadykin
\paper Parametrization in degenerate quadratic programming problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 3
\pages 634--648
\mathnet{http://mi.mathnet.ru/zvmmf6018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0449683}
\zmath{https://zbmath.org/?q=an:0358.90050}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 3
\pages 74--87
\crossref{https://doi.org/10.1016/0041-5553(77)90140-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6018
  • http://mi.mathnet.ru/eng/zvmmf/v17/i3/p634

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Golikov, Yu. G. Evtushenko, “Search for normal solutions in linear programming problems”, Comput. Math. Math. Phys., 40:12 (2000), 1694–1714  mathnet  mathscinet  zmath
    2. A. B. Sviridenko, “Pryamye multiplikativnye metody dlya razrezhennykh matrits. Lineinoe programmirovanie”, Kompyuternye issledovaniya i modelirovanie, 9:2 (2017), 143–165  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:86
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020